RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 23, Issue 2, Pages 271–280 (Mi mz8142)  

A criterion for unitary equivalence of unbounded operators to integral operators

V. B. Korotkov

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences

Abstract: Necessary and sufficient conditions are established for unitary equivalence of unbounded non-self-adjoint linear operators with Carleman and $B$-Carleman integral operators.

Full text: PDF file (742 kB)

English version:
Mathematical Notes, 1978, 23:2, 147–151

Bibliographic databases:

UDC: 517.4
Received: 11.10.1976

Citation: V. B. Korotkov, “A criterion for unitary equivalence of unbounded operators to integral operators”, Mat. Zametki, 23:2 (1978), 271–280; Math. Notes, 23:2 (1978), 147–151

Citation in format AMSBIB
\Bibitem{Kor78}
\by V.~B.~Korotkov
\paper A~criterion for unitary equivalence of unbounded operators to integral operators
\jour Mat. Zametki
\yr 1978
\vol 23
\issue 2
\pages 271--280
\mathnet{http://mi.mathnet.ru/mz8142}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=477885}
\zmath{https://zbmath.org/?q=an:0404.47024|0389.47024}
\transl
\jour Math. Notes
\yr 1978
\vol 23
\issue 2
\pages 147--151
\crossref{https://doi.org/10.1007/BF01153157}


Linking options:
  • http://mi.mathnet.ru/eng/mz8142
  • http://mi.mathnet.ru/eng/mz/v23/i2/p271

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:108
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020